This has been happening to me for years. As I'm between sleep and awake I feel something trying to take over my body. It comes in waves getting stronger.It feels like tingles as if my whole body is falling asleep. It used to start from my feet and work it's way up. One night I let it go as far as I could before I freaked out. I just wanted to see what would happen if I let it complete what had started. If I am already sleep I will wake up and can't move or talk. Like some one is holding me down and covering my mouth. I don't see or hear anything or anyone in my room. The only way I can get it off is by saying any bible verse I can think of or singing a gosple song in my head. While I'm doing that I shake as hard as I can to get it off. It goes away and the I jump up and get my mom. She prays over me and my room. She sprinkles holly water around my room.After that it takes about three weeks before it happens again. I don't know what it wants sometimes I think it's going to make me kill my parents. I have talked to them about locking their door, but my mom said nothing it going to happen to them because they have GOD with them always. It only happens in my room never when I'm away. It used to only happen at night, but it happend once while I was thying to take a nap mid day. I'm not really scared of it any more. I't justs makes me mad because I'm trying to sleep. Now when I feel it coming on I say out loud "come on man. I'm trying to sleep. Not now. Leave me alone" it doesn't work so I turn on the T.V. for a ahile and try again. This also works for me going to sleeping with the T.V. on (for me cartoon network), music, or soundscapes with the volume set just high enough for you to understand all the words with your eyes closed. FYI: I am a 32 year old black female from Washington D.C.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?